# SDR UPS00432853

- Difficulty date: April 27, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 94,119 hours, 24,390 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support Bracket
- Condition: Damaged
- Location: Blg Door Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, HOLES ELONGATED IN AFT INNER BLG DOOR STRUCTURE AT AFT HINGES LT AND RT.  NEW SECTIONS OF DOOR SUPPORT STRUCTURE FABRICATED AND FITTED.  NEW FITTINGS DRILLED AND INSTALLED.  REF Q/NOTE 13/00.
